Alim Sukhtayev
Alim Sukhtayev
Verified email at miamioh.edu - Homepage
TitleCited byYear
The Maslov and Morse indices for Schrödinger operators on [0, 1]
P Howard, A Sukhtayev
Journal of Differential Equations 260 (5), 4499-4549, 2016
29*2016
The Morse and Maslov indices for multidimensional Schrödinger operators with matrix-valued potentials
G Cox, C Jones, Y Latushkin, A Sukhtayev
Transactions of the American Mathematical Society 368 (11), 8145-8207, 2016
182016
Vakhitov-Kolokolov and energy vanishing conditions for linear instability of solitary waves in models of classical self-interacting spinor fields
G Berkolaiko, A Comech, A Sukhtayev
Nonlinearity 28 (3), 577, 2015
172015
The algebraic multiplicity of eigenvalues and the Evans function revisited
Y Latushkin, A Sukhtayev
Mathematical Modelling of Natural Phenomena 5 (4), 269-292, 2010
172010
The Maslov index for Lagrangian pairs on R2n
P Howard, Y Latushkin, A Sukhtayev
Journal of Mathematical Analysis and Applications 451 (2), 794-821, 2017
142017
Instability of pulses in gradient reaction–diffusion systems: a symplectic approach
M Beck, G Cox, C Jones, Y Latushkin, K McQuighan, A Sukhtayev
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2018
132018
The Evans function and the Weyl-Titchmarsh function
Y Latushkin, A Sukhtayev
Discr. Cont. Dynam. Syst. Ser. S 5, 939-970, 2012
112012
The Morse and Maslov Indices for Schr\" odinger Operators
Y Latushkin, A Sukhtayev, S Sukhtaiev
Accepted for publication in Journal d'Analyse Mathematique, 2014
9*2014
Renormalized oscillation theory for linear Hamiltonian systems on [0, 1] via the Maslov index
P Howard, A Sukhtayev
arXiv preprint arXiv:1808.08264, 2018
42018
Diffusive stability of spatially periodic solutions of the Brusselator model
A Sukhtayev, K Zumbrun, S Jung, R Venkatraman
Communications in Mathematical Physics 358 (1), 1-43, 2018
32018
Spectral stability of hydraulic shock profiles
A Sukhtayev, Z Yang, K Zumbrun
Physica D: Nonlinear Phenomena, 132360, 2020
22020
A dynamical approach to semilinear elliptic equations
M Beck, G Cox, C Jones, Y Latushkin, A Sukhtayev
arXiv preprint arXiv:1907.09986, 2019
22019
Diffusive stability of spatially periodic patterns with a conservation law
A Sukhtayev
arXiv preprint arXiv:1610.05395, 2016
22016
Hadamard-type formulas via the Maslov form
Y Latushkin, A Sukhtayev
Journal of Evolution Equations, 1-30, 2016
22016
Exponential dichotomies for elliptic PDE on radial domains
M Beck, G Cox, C Jones, Y Latushkin, A Sukhtayev
arXiv preprint arXiv:1907.10372, 2019
12019
The Maslov and Morse indices for Sturm-Liouville systems on the half-line
P Howard, A Sukhtayev
arXiv preprint arXiv:1903.07583, 2019
12019
The Maslov and Morse indices for Schrödinger operators on \mathbb{R}
P Howard, Y Latushkin, A Sukhtayev
Accepted for publication in Indiana University Mathematics Journal, 2016
12016
Energy criterion of linear instability of solitary waves in models of classical self-interacting spinor fields
A Comech, G Berkolaiko, A Sukhtayev
arXiv preprint arXiv:1306.5150, 2013
12013
A Sturm–Liouville theorem for quadratic operator pencils
A Sukhtayev, K Zumbrun
Journal of Differential Equations 268 (7), 3848-3879, 2020
2020
Instability of Dirac--Maxwell solitary waves away from nonrelativistic limit
A Comech, G Berkolaiko, A Sukhtayev
2013
The system can't perform the operation now. Try again later.
Articles 1–20